# SDR AALA202512184955

- Difficulty date: September 12, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642520200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  STRINGER 42L LOCATED BTW FR 59 TO FR 60 IN AFT CARGO COMPARTMENT L= 2.474IN W= 0.447IN D= 0.083IN. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON STRINGER 42 L LOCATED BTW FR 59 TO FR 60 IN AFT CARGO COMPARTMENT IAW EA 369068.
